# SDR IPXA2572584

- Difficulty date: March 1, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N5810588
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLIGHT DECK FLOOR WEB CORRODED BS 270, LBL 6, RBL 6, AFT OF CENTER PEDESTAL.  REMOVED CORROSION AND REPAIRED IAW EA 120353 AND EO B757-5310-46468-A.
